MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Code Failure to Deliver Energy (1211)
Health Effect - Clinical Codes Muscular Rigidity (1968); Ambulation or Postural Difficulties (2544)
Date of Event 11/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient was in the hospital for 4 days after being in the er.Caller said the implantable neurostimulator (ins) shut off inadvertently which caused the emergency.Caller said the patient is usually mobile.Caller said the patient had a sudden rapid drop and within 24 hours he was bedridden.Caller said they discovered the ins was off and when the patient turned back on his motor function came back.Caller said the ins never depleted and remained at 75%.Caller said the ins shut off sometime between (b)(6) 2025 and this past weekend.Caller said in (b)(6) or (b)(6) of 2025 the patient started complaining of a pulling sensation in his face but caller said it was not visible to her.Caller said at 1st they said it was dystonia but the patient said it was different from dystonia.Caller said the patient a ct scan and their brain imaged.Caller said when the patient turned stim back on when they were in hospital the pulling got worse and it was visible to the caller, caller said it looked like someone had a hook in the side of the patient's mouth and was pulling on the hook.Caller said they have an appointment w/ healthcare provider (hcp) coming up.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24611475
Report Number3004209178-2026-04699
Device Sequence Number13296446
Product Code MHY
UDI-Device Identifier00763000384357
UDI-Public(01)00763000384357(17)220628
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2022
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date03/16/2026
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age78 YR
Patient SexMale